Analytic approximability of solutions of partial differential equations

Gerardo A. Mendoza Instituto Venezolano de Investigaciones Científicas, Caracas, Venezuela Linda Preiss Rothschild University of California, San Diego, La Jolla, CA, U.S.A.

TBD mathscidoc:1701.332684

Arkiv for Matematik, 26, (1), 289-303, 1987.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{gerardo1987analytic,
  title={Analytic approximability of solutions of partial differential equations},
  author={Gerardo A. Mendoza, and Linda Preiss Rothschild},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527838765493},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={289-303},
  year={1987},
}
Gerardo A. Mendoza, and Linda Preiss Rothschild. Analytic approximability of solutions of partial differential equations. 1987. Vol. 26. In Arkiv for Matematik. pp.289-303. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527838765493.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved